| Model Number |
ZLB00 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.Best estimate of date of event is between (b)(6) 2019 and (b)(6) 2019.(b)(4).Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zlb00 intraocular lens (iol) was explanted due to mechanical failure.At explant an incision enlargement was required, and the lens was removed in one piece.No other information was provided.
Additional Manufacturer Narrative
Additional information: new information received to clarify the report of "mechanical failure".Mechanical failure because the patient reported symptoms of blurred vision at distance and unable to drive at night due to glare could not be resolved with spectacle correction.Additionally, the device was received for evaluation.As a result, the following fields have been updated: device available for evaluation; returned to manufacturer on: 01/16/2020.(b)(4).Device evaluation: the intraocular lens (iol) was returned to the manufacturing site for evaluation.The lens was returned in a gauze.There were particles/fibers observed in the lens surface(body).The iol has the two-haptics complete and in good conditions.The complaint issue could not be verified.Based on the visual evaluation of the returned unit, it could not be determined that the cause of the issue reported is related to the manufacturing process since there are indications the unit was handled and prepared for lens insertion at the surgical stage.There were no damages identified.A product quality deficiency was not identified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no additional complaints have been received for this production order number.As a result of the investigation, there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa(b)(4).